Differential and Integral Equations

Global stability in diffusive delay Lotka-Volterra systems

Y. Kuang and H. L. Smith

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 4, Number 1 (1991), 117-128.

First available in Project Euclid: 18 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35B35: Stability
Secondary: 34K20: Stability theory 35B40: Asymptotic behavior of solutions 35K45: Initial value problems for second-order parabolic systems 35Q80: PDEs in connection with classical thermodynamics and heat transfer 92D40: Ecology


Kuang, Y.; Smith, H. L. Global stability in diffusive delay Lotka-Volterra systems. Differential Integral Equations 4 (1991), no. 1, 117--128. https://projecteuclid.org/euclid.die/1371569638

Export citation